# SDR HALA2018032700123

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 13,298 hours, 2,154 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WARNING MESSAGE,  SMOKE CABIN REST, ILLUMINATED MOMENTARILY IN COCKPIT.  LDCRM AIR FLOW LOW ANNUNCIATOR ILLUMINATED AND STAYED ON.   PERFORMED A TEST OF THE LDCRM SMOKE DETECTION SYSTEM,  ALL TESTS PASSED. RESET VC, NO FAULTS NOTED, OK FOR SERVICE.
